Lusternik-Schnirelmann category and Morse decompositions



Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (2000) Lusternik-Schnirelmann category and Morse decompositions. Mathematika. A Journal of Pure and Applied Mathematics, 47 (1-2). pp. 299-305. ISSN 0025-5793

[thumbnail of RodSanjurjo42.pdf] PDF
Restringido a Repository staff only


Official URL:


We study in this paper some properties of the Lusternik-Schnirelmann category of isolated invariant sets of continuous dynamical systems. There are several different definitions of this coefficient, although most of them agree in the important case of ANR's (Absolute Neighbourhood Retracts). We refer to the review articles [10] by R. H. Fox and [15, 16] by I. M. James for general information about this topological invariant. We shall use in this paper the definition of the Lusternik-Schnirelmann category of a compactum introduced by K. Borsuk in [4]

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21823
Deposited On:12 Jun 2013 13:03
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page